# SDR TRAX200700161

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 5,299 hours, 4,335 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM RAN AWAY WHILE HAND FLYING AFTER T/O.  DISCONNECTED TRIM, TRIM RAN NOSE DOWN 2.6 DEGREES.  AIRCRAFT RETURNED TO ABE AFTER T/O.  EMERGENCY EQUIPMENT ON STANDBY.
